# SDR AWXA200600063

- Difficulty date: December 18, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353524
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED STRINGER CLIP 26R CRACKED AT BS 947.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT STR 26R AND BS 947 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
